Repositorio de producción científica de la Universidad de Sevilla

Estimates for singular multiplicative character sums

 

Advanced Search
 
Opened Access Estimates for singular multiplicative character sums
Cites

Show item statistics
Icon
Export to
Author: Rojas León, Antonio
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2005
Published in: International Mathematics Research Notices, 2005, 1221-1234.
Document type: Article
Abstract: We give some estimates for multiplicative character sums on quasiprojective varieties over finite fields depending on the severity of the singularities of the variety at infinity. We also remove the hypothesis of non-divisibility by the characteristic of the base field in the known estimates for the non-singular case.
Cite: Rojas León, A. (2005). Estimates for singular multiplicative character sums. International Mathematics Research Notices, 2005, 1221-1234.
Size: 189.3Kb
Format: PDF

URI: http://hdl.handle.net/11441/42018

DOI: http://dx.doi.org/10.1155/IMRN.2005.1221

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)